American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] James H. Schmerl. Avoidable algebraic subsets of Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 2479-2489. MR 1608502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alberto Marcone. Foundations of BQO theory . Trans. Amer. Math. Soc. 345 (1994) 641-660. MR 1219735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. Hajnal and P. Komjáth. Corrigendum to: ``Embedding graphs into colored graphs'' . Trans. Amer. Math. Soc. 332 (1992) MR 1140915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claude Laflamme. Equivalence of families of functions on the natural numbers . Trans. Amer. Math. Soc. 330 (1992) 307-319. MR 1028761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boško Živaljević. Hyperfinite transversal theory . Trans. Amer. Math. Soc. 330 (1992) 371-399. MR 1033237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Galvin, E. C. Milner and M. Pouzet. Cardinal representations for closures and preclosures . Trans. Amer. Math. Soc. 328 (1991) 667-693. MR 1016806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Winfried Just and Claude Laflamme. Classifying sets of measure zero with respect to their open covers . Trans. Amer. Math. Soc. 321 (1990) 621-645. MR 967315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robin Thomas. Well-quasi-ordering infinite graphs with forbidden finite planar minor . Trans. Amer. Math. Soc. 312 (1989) 279-313. MR 932450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Hajnal and P. Komjáth. Embedding graphs into colored graphs . Trans. Amer. Math. Soc. 307 (1988) 395-409. MR 936824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jean A. Larson. A GCH example of an ordinal graph with no infinite path . Trans. Amer. Math. Soc. 303 (1987) 383-393. MR 896028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Petr Simon. A closed separable subspace of $\beta{\bf N}$ which is not a retract . Trans. Amer. Math. Soc. 299 (1987) 641-655. MR 869226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. Hajnal, I. Juhász and S. Shelah. Splitting strongly almost disjoint families . Trans. Amer. Math. Soc. 295 (1986) 369-387. MR 831204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hans Jürgen Prömel and Bernd Voigt. Baire sets of $k$-parameter words are Ramsey . Trans. Amer. Math. Soc. 291 (1985) 189-201. MR 797054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ned I. Rosen. $P$-points with countably many constellations . Trans. Amer. Math. Soc. 290 (1985) 585-596. MR 792813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alan Dow. Good and OK ultrafilters . Trans. Amer. Math. Soc. 290 (1985) 145-160. MR 787959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. C. Milner and K. Prikry. Changing the depth of an ordered set by decomposition . Trans. Amer. Math. Soc. 290 (1985) 773-785. MR 792827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Winfried Just and Adam Krawczyk. On certain Boolean algebras $\mathcal{P}(\omega)/I$ . Trans. Amer. Math. Soc. 285 (1984) 411-429. MR 748847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dan Velleman. $\omega $-morasses, and a weak form of Martin's axiom provable in ${\rm ZFC}$ . Trans. Amer. Math. Soc. 285 (1984) 617-627. MR 752494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Hajnal and Zs. Nagy. Ramsey games . Trans. Amer. Math. Soc. 284 (1984) 815-827. MR 743746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomek Bartoszyński. Additivity of measure implies additivity of category . Trans. Amer. Math. Soc. 281 (1984) 209-213. MR 719666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Balcar and F. Franěk. Independent families in complete Boolean algebras . Trans. Amer. Math. Soc. 274 (1982) 607-618. MR 675069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ned I. Rosen. Weakly Ramsey $P$ points . Trans. Amer. Math. Soc. 269 (1982) 415-427. MR 637699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Attila Máté. A partition relation for Souslin trees . Trans. Amer. Math. Soc. 268 (1981) 143-149. MR 628450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Keith R. Milliken. A partition theorem for the infinite subtrees of a tree . Trans. Amer. Math. Soc. 263 (1981) 137-148. MR 590416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Maryvonne Daguenet-Teissier. Ultrafiltres \`a la fa\c con de Ramsey . Trans. Amer. Math. Soc. 250 (1979) 91-120. MR 530045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] James E. Baumgartner and Alan D. Taylor. Partition theorems and ultrafilters . Trans. Amer. Math. Soc. 241 (1978) 283-309. MR 0491193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Paul C. Eklof. Homological algebra and set theory . Trans. Amer. Math. Soc. 227 (1977) 207-225. MR 0453520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jussi Ketonen. Nonregular ultrafilters and large cardinals . Trans. Amer. Math. Soc. 224 (1976) 61-73. MR 0419236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Kanamori. Weakly normal filters and irregular ultrafilters . Trans. Amer. Math. Soc. 220 (1976) 393-399. MR 0480041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Andreas Blass. Ultrafilter mappings and their Dedekind cuts . Trans. Amer. Math. Soc. 188 (1974) 327-340. MR 0351822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2